# SDR CA991007074

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS WERE SELECTED AND THE CREW NOTICED HYDRAULIC PRESSURE AT ZERO PSI.  EMERGENCY GEAR EXTENSION WAS CARRIED OUT AND AIRCRAFT LANDED SAFELY.  MAINTENANCE INVESTIGATED AND FOUND FLUID IN BELLY POD AREA AND DETERMINED IT TO BE COMING FROM THE NR 2 NON-RETURN VALVE IN THE HYDRAULIC PUMP OUTLET CIRCUIT.
